Couldn't find what you looking for?

TRY OUR SEARCH!

PLEASE I NEED HELP MY HUSBAND IS ON DAY THREE OF DETOX ! I HAVE DONE ALL I COULD BOUGHT EVERYTHING THERE IS TO HELP AND I AM KEEPING MY MOUTH SHUT AND STAYIN OUT OF HIS WAY . i JUST WANT TO KNOW IF THE WORST IS OVER OR IS THERE MORE TO COME ? tHIS HAS BEEN A PROBLEM IN ARE LIVES FOR A LONG TIME. I HAVE MOVED OUT ,COME HOME BUT IT NEVER STOPS, BUT THIS TIME HE WANTS TO MAKE IT PLEASE HELP !!!!!

Loading...

Lortab detox can be difficult because the drug falls into the opiate category (naturally occurring constituents of opium), causing both mental and physical addiction. Opiates travel rapidly through the bloodstream to the brain, where they stimulate opiate receptors, triggering intense feelings of pleasure and reward. (Hydrocodone creates sensations of pleasure by stimulating the body’s production of Dopamine.) This quick high is followed a state of relaxation and contentment that lasts for several hours.

To help with the withdrawal symptoms I would suggest going to a talk therapy group for people with addictions, as well as possibly looking into the Accelerated Neuro-Regulation (ANR) drug, which has been proven to help addiction and withdrawal symptoms of opiate based drugs such as Lortab.

Hope this is helpful.
Reply

Loading...

Lortabs have half- life of 4-6 hours, thats saying if he took 100mg in 4-6 hours there will be 50mg left in him then in another 4-6 hours 25mg then 12.5mg and it keeps going like that til it's gone. Lortab withdrawal is pretty intense, I am on day 7 of suboxone withdrawal which is a drug used to treat opiate dependence. If there is a serious problem with addiction suboxone might be something you wanna look into, however the withdrawals while not as intense as lortabs can last a lot longer on suboxone. Exercise! Stay busy, don't let him stay in bed all day. Sittn there thinking about the pain ur in does not help at all. Music helps! Heat helps! Showers... Sitn in the car with a waterbottle and windows rolled up haha. S**t helped me. Sweat it out. If it gets reallllly bad go to a clinic and see about getn some clonodine its a blood pressure med also used to ease opiate withdrawal. I was prescribed flexeril a muscle relaxer which helped with the RLS and twitching. Sleep probably won't come easy. Make sure he is eating, protein but not red meat and fruits and vegies. He probably feels like he has 0 energy... been there but forced myself up, ride a bike, go for a walk, YELL F**K then do 50 pushups. There really is no easy way. It gets better day by day especially after day 3. He might not feel 100% for weeks or months... hell me either but it's so worth it. Good luck! I hope he makes it. Hopefully the pain will keep him from ever taking another opiate again sure has me.
Reply

Loading...

WE HAVE MADE IT THIS FAR I HOPE HE CAN MAKE IT THE REST OF THE TRIP !! THIS MORNING HE SAID HE FEELS A LITTLE BETTER AND I PUMPED HIM FULL OF VIT. AND SUPPLEMENTS BEFORE HE LEFT FOR WORK THE B-12 HELPS I THINK AND THE VIT. C PACKETS THAT YOU CAN BUY ARE GREAT TASTE PRETTY GOOD TO ! I AM SO LOOKING FORWARD TO HAVING MY HUSBAND BACK !! I WISH YOU THE BEST OF LUCK AND HANG IN THERE !!
Reply

Loading...

I feel in this day and age there is no need to go through withdrawl from opiates. All you husband needs is a few suboxone and it will help him through the rough days of his withdrawl. His doctor will be happy to write him a script for this. Suboxone takes away the withdrawl symptoms as well as the cravings for the pills. Good luck to him.
Reply

Loading...